zbMATH — the first resource for mathematics

Limit cycles design for a class of bilinear control systems. (English) Zbl 1152.93395
Summary: In this paper, the feedback control for a class of bilinear control systems is investigated. Using the Bellman-Gronwall inequality, a feedback control is proposed to guarantee the existence of limit cycles for such bilinear control systems. Moreover, the exponentially stable limit cycles, the guaranteed convergence rate, and frequency of oscillation can be correctly estimated. Finally, a numerical example is provided to illustrate the use of the main result.

93C10 Nonlinear systems in control theory
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
Full Text: DOI
[1] Acosta, P.; Polyakov, A.; Fridman, L.; Strygin, V., Estimation of amplitude of oscillations in sliding mode systems caused by time delay, Asian J control, 6, 507-513, (2004)
[2] Atherton, D.P., Non-linear control engineering, (1975), Van Nostrand Rienhold London · Zbl 0311.93020
[3] Cheng, Z.; Lin, Y.; Cao, J., Dynamical behaviors of a partial-dependent predator-prey system, Chaos, solitons & fractals, 28, 67-75, (2006) · Zbl 1083.37532
[4] Hwang, C.C.; Hsieh, J.Y.; Lin, R.S., A linear continuous feedback control of chua’s circuit, Chaos, solitons & fractals, 8, 1507-1515, (1997)
[5] Ohta, H.; Ueda, Y., Blue sky bifurcations caused by unstable limit cycle leading to voltage collapse in an electric power system, Chaos, solitons & fractals, 14, 1227-1237, (2002) · Zbl 1050.34070
[6] Palmor, Z.J.; Halevi, Y.; Efrati, T., A general and exact method for determining limit cycles in decentralized relay systems, Automatica, 31, 1333-1339, (1995) · Zbl 0923.93039
[7] Ramos, J.I., Piecewise-linearized methods for oscillators with limit cycles, Chaos, solitons & fractals, 27, 1229-1238, (2006) · Zbl 1108.34030
[8] Sun YJ. Prediction of limit cycles in feedback bilinear systems: Lyapunov-like approach. In: Proceeding of 2002 national symposium on automatic control, 2002. p. 801-5.
[9] Mohler, P.R., Bilinear control process, (1973), Academic Press New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.